Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Have stomach cramps in abdomen with anal bleeding. Bright red blood and lightheadedness. What is causing it?

User rating for this question
Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 920 Questions
Question
I have stomach cramps in left side of abdomine with annal bleeding. blood is bright red and feel light headed. what can be causing the bleeding.
Posted Mon, 21 May 2012 in Abdominal Pain
 
 
Answered by Dr. Ajit Naniksingh Kukreja 1 hour later
Hi

Thanks for posting your query

The information is suggestive of infection in the large bowel

You probably have collitis

It would be good if you avoid fermented and contaminated fluids
Take seven day treatment of Ofloxacin & Ornidazole
Add a Probiotic to it

Another possibilty if you are constipated and have passed hard stool, is probably a small fissure or eroded piles

For this you need to control constipation with fiber diet, plenty of fluids orally and a laxative

Take sitz bath twice a day if there is pain

Hope this helps
Am available for any followup queries
If there are no further doubts, do accept my reply and rate it

Get Well Soon
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor